Revista Facultad de Ingeniería - Universidad de Tarapacá
versão On-line ISSN 0718-1337
CUBILLOS M, Claudio e OLIVARES V, Ricardo. PROPAGACIÓN DE PULSOS SOLITÓNICOS EN REDES ÓPTICAS WDM. Rev. Fac. Ing. - Univ. Tarapacá [online]. 2005, vol.13, n.3, pp.89-95. ISSN 0718-1337. http://dx.doi.org/10.4067/S0718-13372005000300013.
The performance of a WDM soliton system provided with a cascade of EDFAs is evaluated by means of computer simulation. Four optical carriers are modulated with a 2.5 Gb/s rate, 6-bit-pseudo-random sequence. In order to improve the transmission system performance we introduce a dispersion management scheme by using fibers with dispersion of opposite sign per link. The results obtained show the effectiveness of the dispersion management technique employed, reflected in a smaller distortion of the propagated pulses.
Palavras-chave : Optical solitons; non linear Schrödinger equation; symmetrized split step Fourier method.